# SDR QXEA2009111600953

- Difficulty date: November 13, 2009
- Submitted: November 16, 2009
- Operation: Air carrier
- Aircraft: N605QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10022
- Aircraft time: 20,914 hours, 15,343 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount
- Condition: Corroded
- Location: Door Surround
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DEEP PITTING CORROSION ON SERVICE DOOR SURROUND STRUCTURE MOUNTING PLATE AT FLOOR LEVEL FROM FS 331 TO FS 336.75.  REMOVED ANGLE IAW SRM 51-42-06-001-001-A01.  BLENDED CORROSION IAW SRM 51-21-06-001-001-A01.  FOUND OUT OF LIMITS.  INSTALLED NEW ANGLE IAW SRM 51-42-06-001-001-A01, 51-42-21-001-001-A01 AND 51-25-16-001-001-A01.  APPLIED IAW SRM 51-21-11-001-001-A01.
